# SDR UALA2013042902966

- Difficulty date: April 27, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,918 hours, 23,044 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1640 HAS CORROSION ON UPPER TEE REPAIR FROM RBL 15 - 65.     FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL III.  REPAIRED IAW SRM 53-00-51 FIG 101 DETAIL III.  MAJOR REPAIR.
